Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

On Avelox for a sinus staph infection, not cured yet. Severe headache. Any suggestions ?

My ENT put me on Avelox for a sinus staph infection that has not been cured by many other drugs. Within a few minutes of taking the 4th dose, I experienced a severe headache . I went ahead and took the 5th dose and the headache persists. I called the ENT s office. My doctor was in surgery and could not be consulted but his assistant wants to treat the pain and wants me to continue taking Avelox. What would you recommend?
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, thank you for writing on Healthcare magic.
I have gone through your query and understood your concerns.
Headache is one of the side effects of Avelox but if this headache can be controlled by a common pain killer like acetaminophen, then I would suggest that you continue with Avelox to complete the treatment. However, if this headache is not responding to pain killer, then you need to go to your doctor for change of drug.
I hope I have answered your query. If you have additional questions or follow up queries then please do not hesitate in writing to us.
I wish you good health
Answered: Sat, 21 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor